Regularity of pointwise boundary control systems

Research output: Contribution to journalJournal articleResearchpeer-review


We will in these notes address some problems arising in "real-life" control application, namely problems concerning distributional control inputs on the boundary of the spatial domain. We extend the classical variational approach and give easily checkable sufficient conditions for the solutions to be continuous functions of time with values in L2(Ω).
Original languageEnglish
JournalDifferential and Integral Equations
Issue number1
Pages (from-to)137-148
Publication statusPublished - 1992

Fingerprint Dive into the research topics of 'Regularity of pointwise boundary control systems'. Together they form a unique fingerprint.

Cite this